Journal of Inequalities and Applications (Dec 2021)

A study of sharp coefficient bounds for a new subfamily of starlike functions

  • Khalil Ullah,
  • H. M. Srivastava,
  • Ayesha Rafiq,
  • Muhammad Arif,
  • Sama Arjika

Journal volume & issue
Vol. 2021, no. 1
pp. 1 – 20


Read online

Abstract In this article, by employing the hyperbolic tangent function tanhz, a subfamily S tanh ∗ $\mathcal{S}_{\tanh }^{\ast }$ of starlike functions in the open unit disk D ⊂ C $\mathbb{D}\subset \mathbb{C}$ : D = { z : z ∈ C and | z | < 1 } $$\begin{aligned} \mathbb{D}= \bigl\{ z:z\in \mathbb{C} \text{ and } \vert z \vert < 1 \bigr\} \end{aligned}$$ is introduced and investigated. The main contribution of this article includes derivations of sharp inequalities involving the Taylor–Maclaurin coefficients for functions belonging to the class S tanh ∗ $\mathcal{S}_{\tanh }^{\ast } $ of starlike functions in D $\mathbb{D}$ . In particular, the bounds of the first three Taylor–Maclaurin coefficients, the estimates of the Fekete–Szegö type functionals, and the estimates of the second- and third-order Hankel determinants are the main problems that are proposed to be studied here.